Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Meromorphic functions and factoriality

Author: W. Kucharz
Journal: Proc. Amer. Math. Soc. 133 (2005), 2013-2021
MSC (2000): Primary 32A20, 32A38
Published electronically: January 14, 2005
MathSciNet review: 2137867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $K$ be a compact subset of a connected Stein manifold $X$. We study algebraic properties of the ring of meromorphic functions on $X$ without poles in $K$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A20, 32A38

Retrieve articles in all journals with MSC (2000): 32A20, 32A38

Additional Information

W. Kucharz
Affiliation: Max-Planck-Institut für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany – and – Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131-1141

Received by editor(s): April 17, 2003
Received by editor(s) in revised form: February 26, 2004
Published electronically: January 14, 2005
Additional Notes: This paper was written at the Max-Planck-Institut für Mathematik in Bonn, whose support and hospitality are gratefully acknowledged
Communicated by: Michael Stillman
Article copyright: © Copyright 2005 American Mathematical Society